# SDR ASOA2015071313419

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE HAS CORROSION ALL ALONG THE BOTTOM INBD EDGE.  REMOVED AND LOCATED NEW SERVICEABLE STEP PLATE.  DRILLED AND INSTALLED NUTPLATES IAW SRM 51-42-06 AND 51-40-11.
